Characteristic sets of a system of equivalence relations

Jerzy Łoś

Colloquium Mathematicae (1979)

  • Volume: 42, Issue: 1, page 291-293
  • ISSN: 0010-1354

How to cite

top

Jerzy Łoś. "Characteristic sets of a system of equivalence relations." Colloquium Mathematicae 42.1 (1979): 291-293. <http://eudml.org/doc/263452>.

@article{JerzyŁoś1979,
author = {Jerzy Łoś},
journal = {Colloquium Mathematicae},
keywords = {equivalence relation},
language = {eng},
number = {1},
pages = {291-293},
title = {Characteristic sets of a system of equivalence relations},
url = {http://eudml.org/doc/263452},
volume = {42},
year = {1979},
}

TY - JOUR
AU - Jerzy Łoś
TI - Characteristic sets of a system of equivalence relations
JO - Colloquium Mathematicae
PY - 1979
VL - 42
IS - 1
SP - 291
EP - 293
LA - eng
KW - equivalence relation
UR - http://eudml.org/doc/263452
ER -

NotesEmbed ?

top

You must be logged in to post comments.